# SDR UPS98827026

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5803961503
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, THE NR 1 PYLON OUTBOARD ANGLE DOUBLER AT THE FRONT SPAR IS CRACKED.  REMOVED FABRICATED AND REPLACED ANGLE IAW DWG 5803961 AND SRM 51-1-20D AND 51-3-0.
